# SDR SWAA2022090148406

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 54,464 hours, 32,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE MORE THAN ONE NEEDLE WIDTH INTO THE RED / [01] R&R FWD ENTRY SLIDE PER AMM 25-66-01
